Symptoms related to tiredness

I noticed recently after ablation and starting sotalol 80 mg twice daily that whenever I start to be tired ( walking or stress ) I have same symptoms like chest tightness , hot flushes in the chest and face and back of my left shoulder along with dizziness but calm heart rhythm, then everything improve after getting rest for few hours

My pulse looks (55-65) little bit slow and BP is around 100-120

Does anyone else having similar symptoms ? I'm linking it with sotalol ! Or maybe something else like asthma ( minor due to beta blocker as usual )

Appreciate any feedback / advise

Maitha

10 Replies

oldestnewest
  • Hi,

    After my second ablation (which has stopped the atrial flutter) I went on to 80mg sotalol twice a day. I also became very tired very quickly, short of breath, chest pains etc. The doctor dropped me back down to 40mg twice a day which certainly helped to give me some strength back but my pulse and blood pressure has remained low.

    I hope you find a way forward for your symptoms, I think for me time and patience and relaxing have been the best medicine for me.

    Regards.

  • Can I know why you on sotalol where the ablation already stopped the flutter ? And how long was your latest ablation

  • Hi Maitha,

    I was put on Sotalol as soon as I was diagnosed with Atrial Flutter / fibrillation at 40mg twice a day. The first ablation (under local anesthetic) I had did not make any difference, so I had a second under a general anesthetic which lasted about the same time as the first (approx 2 hours) but the ablation was much stronger and had the desired results on the flutter. I was then put on the double dose of Sotalol to "help" things settle down but it made me worse. I'm waiting now to go back to the doctors to see what can be done for the atrial fibrillation part of my arrhythmia. It may be sorted by different medication only time and patience will tell.

  • Same here my beats are great but I feel wasted most of the time and my breathing is awful.

  • Thank you both

    So it is common symptoms with sotalol , I was on 40 mg twice but it didn't stop the SVT

    Today I checked my BP it was 80/45 resting , I feel very dizzy , tired , and strong heart beats

    I will discuss with my doctor the dose again

  • Dear Maitha,

    I have no experience of these drugs yet but can say that your blood pressure is too low and you should ask your GP about this-

    best wishes

  • Hi Maitha, was diagnosed with SVT about 2 years ago and was put on sotalol after metropolol. This medication was the worst, for me anyway, so it was dropped down from 80mg x 2 to 40mg x 2. It held for approximately 4 months. My breathing was a big problem, and I had to pace my activities more than usual, in other words needed to do more relaxation which I still do. I have no other heart conditions and lungs are normal. I have not had an ablation yet. Definately the sotalol for me was a big problem, I don't know which was worse? the condition or the medication? Now on Amioderone, 100mgs x 1 which I believe has hidden side effects and I need to be checked for Thyroid etc. Not sure about this one yet, but will be trying to get an earlier appointment (6 month review) with my Cardiologist.

  • You are right , based on these feedback I think most of my symptoms are related to sotalol

    Currently I'm trying to be patient and give my ablation more time so maybe the SVT will settle down , I'm still optimistic

    Hope so

    Wish you all the best

  • Morning Maitha, sorry you feel so weary. Cant help drug wise as yours are very different to mine. The exhaustion though I can identify with. Totally shattered today and did not really do anything this weekend to warrant it. My pulse is medically regulated and is around 56 to 65 which is fine for me. Today for a change my BP is lower like yours hence the tiredness I think.

    I hope you get sorted soon and things begin to settle down. Are you going to get checked out or sit it out. Keep the faith.

    Regards

    Dee.

  • Good to hear that you feel better and your pulse is under control which is in the same range with mine right now

    I'm suffering from low BP , actually my doctors didn't recommend to increase the dose for sotalol because of my low BP , but I insist to try it instead of having second ablation soon for the SVT

    Actually even with this dose I'm still having SVT epysoids nearly daily , I was very dizzy at office today , heaviness chest due to low BP ( it was 79/40 ) even I drank coffee , tea , salty breakfast as per doctor recommendation

    I'm planning to go back to half dose as 40 mg twice by my own and hope it will work , my EP appointment is next week and he wants a confirmation from me for the second ablation

    I'm having a conference in USA next Jan , and my husband is encouraging me to go there and get a better treatment in the same time

    Still not sure what should I do :(

You may also like...